Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

My husband has advanced Prostate Cancer and was on Xtandi

My husband has advanced Prostate Cancer and was on Xtandi the drug and had a Cscan done and has fluid around his heart and his blood count is low , he is complaining that his feet are painful to the touch,his Oncologist says his PSA has gone from 2to 16 over the last three months what should I do,I am his wife and Caregiver and very concerned ?
Wed, 17 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
My husband has advanced Prostate Cancer and was on Xtandi